# SDR USAA2008120892189

- Difficulty date: December 7, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 28,689 hours, 10,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 252 PHX - EEL - SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT 9R.  MAINTENANCE REPAIRED WIRING AT EMERGENCY LIGHT AT ROW 9 RIGHT.  SYSTEM OPERATIONAL CHECK WAS GOOD.
